| Model Number |
N164 |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
06/09/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that there were concerns this cardiac resynchronization therapy defibrillator (crt-d) delivered inappropriate therapy.This device delivered tree bursts of anti-tachycardia pacing (atp) and four shocks.The therapy was believed to be a result of supraventricular tachycardia (svt).This device remains in service.No additional adverse patient effects were reported.Additional information was received that this device was explanted due to normal battery depletion.The device was usccesfully replaced.No additional adverse patient effects were reported.